A note on records in a random sequence

Lars Holst Department of Mathematics, Royal Institute of Technology

Probability mathscidoc:1701.28003

Arkiv for Matematik, 49, (2), 351-356, 2009.10
In an infinite sequence of independent identically distributed continuous random variables we study the number of strings of two subsequent records interrupted by a given number of non-records. By embedding in a marked Poisson process we prove that these counts are independent and Poisson distributed. Also the distribution of the number of uninterrupted strings of records is considered.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:30 uploaded by arkivadmin ] [ 360 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{lars2009a,
  title={A note on records in a random sequence},
  author={Lars Holst},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203630698979005},
  booktitle={Arkiv for Matematik},
  volume={49},
  number={2},
  pages={351-356},
  year={2009},
}
Lars Holst. A note on records in a random sequence. 2009. Vol. 49. In Arkiv for Matematik. pp.351-356. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203630698979005.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved